# SDR SWAA2022013160465

- Difficulty date: January 10, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; STATION 120.30.; 3RD VERTICAL STIFFENER IS CRACKED. ; / REMOVED DAMAGE FROM RH HORIZONTAL STABILIZER INSPAR RIB STA. 120.30 3RD VERTICAL STIFFENER IAW SRM 53-10-09-2R-4 REPAIR-4; [03] REMOVED DAMAGE FROM RH HORIZONTAL STABILIZER INSPAR RIB STA. 120.30 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4 REPAIR-4; [04] VERIFIED CORRECTIVE ACTIONS 1-3.  APPLICABILITY AND DAMAGE REMOVAL.; [05] HFEC INSPECTED DAMAGE CUTOUT AND OPEN HOLES IN REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND. TOOL N600 ATS1465.; [06] FABRICATED [1] T-SECTION MADE FROM 60-5872#7075-T76511 EXTRUSION ; AMS-QQ-A-200/15 ; LOT# 1476286-1 ; FABRICATED [2] ANGLE MADE FROM BAC1490-2793 # 7075T62 EXTRUSION LOT# 1474027-1 AND FABRICATED (2EA) [3] SHIMS MADE FROM 7075T6#0.020' LOT# 1472548-1 ; LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 55-10-09-2R-4 REPAIR-4; OK TO TREAT AND PRIME ALL REPAIR PARTS AND CUTOUT; [07] VERIFIED CORRECTIVE ACTION ENTRY 6.  OK TO TREAT AND PRIME; [08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-4 OK TO INSTALL.;] INSTALLED REPAIR PARTS PER SRM 55-10-09-2R-4; [11] RII- VERIFIED INSPAR RIB REPAIR PER SRM 55-10-09-2R-4.; [12] VERIFIED RIB REPAIR IS COMPLETE PER SRM 55-10-09-2R-4. RIB WILL BE REINSTALLED ON TTG8Q00A83QY
